Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Puffy face, sinus pressure, headache. Have asthma, allergy. Taking antibiotics, normal CT scan. Advice?

I have a very puffy face , sinus pressure and bad pain, headache , my ct scan came out clear but I have a deviated septum. I just stopped afrin nose spray 3 days ago . All the DR's at the ER or ENT just give me antibiotics , methyIPREDNISolone 21 tabs 4 mg each . My face looks like a balloon but it is not the steroid . I have asthma and allergies and I think I have damaged the inside of my nose from Afrain . Do u know a very good ENT / plastic Surgen in Las Vegas NV? and a very good asthma/Immunology so I can stop suffering.
Thank you,
Natasha
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Homeopath 's  Response
Hello Natasha,
Thank you for posting your query through Healthcare magic.
I am a Homoeopath and so I am giving you some different thoughts. Finally I will show to you a different path towards natural health. The way to health according to Homoeopathy is entirely different from that of conventional medicine.
You have travelled a long way along the path of conventional medicine and still asking for help when you lose your way there. It is a pity to know that you have not understood that you have lost your way. This is not your fault; you have not come to know that there is another path to real cure.
You have asthma, allergies, puffy face, sinus pain, headache, deviated septum etc. Please think about the time when you had simple allergic rhinitis followed by asthma. It was a genetic and constitutional feature of your constitution. It was not cured. You took suppressive chemical drugs. Your doctor gave you drugs to suppress the cry of nature demanding cure, because your constitution is not healthy enough to manage by itself. Instead of getting a cure, your sneezing, running nose, wheezing , cough etc, simple symptoms to start with, were suppressed to make you more sick.
In the next stage you had sinus affections, headache, deviated septum etc. with more serious symptoms. Then also you got nasal spray, antibiotics and steroids from the side of specialists of conventional medicine. Your condition went from bad to worse. Now you know that they have spoiled your nose and what you do not know is the puffy face is the complication of steroids or because the drugs have damaged your kidneys and you are going to be seriously sick if the same plan of treatment is continued .
Now you are asking for other more expert specialists of the conventional medicine itself! Please understand that the whole problems are created by the defect of their approach and not of the individuals. Another ENT will give you stronger drugs. Plastic surgeon will repair your damaged nose, asthma specialist will give you more stronger spray or inhaler. None of these approaches is curative or natural. They all work against nature and make you more sick.
There is another path to cure that is the path of Homoeopathy. In Homoeopathy there is no chemical drugs. Only dynamic potentized remedies are there. They are individualistic and the selection of your curative remedy is based on your genetics and constitution. They help the constitution to become stronger to fight the allergens without producing any worse situation than what you have.
Therefore you are advised to approach an expert Homoeopathic physician with your detailed case history, past history, family history, life situations, your mental and physical make ups etc.
Or you can approach me through the premium follow up question facility of Healthcare magic and I am prepared to help you to enjoy the real natural health from now onwards.
With Best Wishes,
Dr C. J. Varghese,
Homoeopath,
drcjvarghese@gmail.com.
Answered: Sat, 19 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor